Exact Lagrangian caps and non-uniruled Lagrangian submanifolds

Georgios Dimitroglou Rizell Département de Mathématiques, Université Paris-Sud

Geometric Analysis and Geometric Topology Symplectic Geometry mathscidoc:1701.15006

Arkiv for Matematik, 53, (1), 37-64, 2013.6
We make the elementary observation that the Lagrangian submanifolds of$C$^{$n$},$n$≥3, constructed by Ekholm, Eliashberg, Murphy and Smith are non-uniruled and, moreover, have infinite relative Gromov width. The construction of these submanifolds involve exact Lagrangian caps, which obviously are non-uniruled in themselves. This property is also used to show that if a Legendrian submanifold inside a contactisation admits an exact Lagrangian cap, then its Chekanov–Eliashberg algebra is acyclic.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 1105 downloads ] [ 0 comments ] [ Cited by 1 ]
  title={Exact Lagrangian caps and non-uniruled Lagrangian submanifolds},
  author={Georgios Dimitroglou Rizell},
  booktitle={Arkiv for Matematik},
Georgios Dimitroglou Rizell. Exact Lagrangian caps and non-uniruled Lagrangian submanifolds. 2013. Vol. 53. In Arkiv for Matematik. pp.37-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203639678625076.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved